Father is taking coumadin, digoxin and zoloft
ZOLOFT (sertraline hydrochloride) perhaps is the drug to cause tremors, though up toy 11% of people have been reported, please read more on: https://www.drugs.com/sfx/zoloft-side-effects.html, however the pharmacist/doc. who has prescribed the drug is the best person to consult, hope this helps, best of luck.
Muscle tremors in the elderly alot of times can be caused by the start of Parkinsons disease. You may want to check with the doctor for testing. Could be a side efffect frm the meds as well, Coumadin and digoxin do not cause tremors so ask about the Zoloft, even that is probably unlikely but you should ask anyway to get to the bottom of it. There is meds for parkinsons if it is that to slow it down. Hope I didn't scare you but that is probably a likely cause but some elderly just have tremors for no reason also, it may just be age. Hope this helps and good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2010 • 2 answers
Posted 26 Dec 2011 • 2 answers
Posted 12 Feb 2012 • 1 answer
Posted 25 Oct 2014 • 1 answer
I have muscle tremors in different parts of my body. I wonder what could be the cause and treatment?
Posted 15 Apr 2015 • 1 answer